标题:On Some Problems of Difference Functions and Difference Equations
作者:Zhang, Xiao-Bin; Yi, Hong-Xun
作者机构:[Zhang, Xiao-Bin] Civil Aviat Univ China, Coll Sci, Tianjin 300300, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Sch Math, Jinan 250100, Shandong 更多
通讯作者:Zhang, XB
通讯作者地址:[Zhang, XB]Civil Aviat Univ China, Coll Sci, Tianjin 300300, Peoples R China.
来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY
出版年:2013
卷:36
期:4
页码:1127-1137
关键词:Uniqueness; q-difference; shared values; small function; value; distribution
摘要:This paper is devoted to studying uniqueness of q-difference polynomials sharing values or fixed points. The results generalize those given by Zhang and Korhonen. Some examples are given to show the sharpness of our results. Moreover, value distribution of q-difference functions, and uniqueness of entire solutions of a certain type of q-difference equation are also considered.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84886771682&partnerID=40&md5=26f0ed8d69c03cfa8b3c62eb012be270
TOP